# SDR CA960321516

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Ge CFM565A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Part number: 1216643S5
- Condition: Inoperative
- Location: Vbv Drive
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

(CAN)TAKEOFF REJECTED AT 120 KNOTS BECAUSE OF SEVERE VIBRATION FOLLOWED BY HIGH EGT, UP TO 850 DEGREES CENTIGRADE. MAINTENANCE INVESTIGATION REVEALED VARIABLE BLEED VALVE (V.B.V.) MOTOR DRIVE SHAFT TO ACTU ATOR SHEARED. V.B.V. MOTOR DRIVE REPLACED.
